Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 6

All articles in this issue are freely accessible.

Majorization in de Branges spaces. III. Division by Blaschke products
A. Baranov and H. Woracek.
St. Petersburg Math. J. 21 (2010), 843-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604541
Radial growth of functions in the Korenblum space
A. Borichev, Yu. Lyubarskii, E. Malinnikova and P. Thomas.
St. Petersburg Math. J. 21 (2010), 877-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604542
On the zeros of entire functions with a majorant of infinite order
S. V. Bykov and F. A. Shamoyan.
St. Petersburg Math. J. 21 (2010), 893-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604543
Error bounds, duality, and the Stokes phenomenon. I
V. P. Gurariĭ.
St. Petersburg Math. J. 21 (2010), 903-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604544
Families of fractional Cauchy transforms in the ball
E. S. Dubtsov.
St. Petersburg Math. J. 21 (2010), 957-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604545
Blaschke products and nonideal ideals in higher order Lipschitz algebras
K. M. Dyakonov.
St. Petersburg Math. J. 21 (2010), 979-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604546
The spectral localization property for diagonal operators and semigroups
N. K. Nikolski.
St. Petersburg Math. J. 21 (2010), 995-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604547
Approximation of discrete functions and size of spectrum
A. Olevskiĭ and A. Ulanovskiĭ.
St. Petersburg Math. J. 21 (2010), 1015-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2604548